MAUDE Adverse Event Report: MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING

MEDIVATORS, INC. SCOPE BUDDY PLUS TUBING
Model Number SB110HU1007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is currently in process.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that as an employee was flushing an endoscope with their scope buddy plus, the air connection hookup from the scope buddy plus olympus tubing "popped off" subsequently causing sink water to spray onto employees.No report of injury.
 
Additional Manufacturer Narrative
The tubing subject of the reported event and additional tubing from the same lot were returned for evaluation.The tubing was visually inspected, and no issues were noted.The returned tubing was further connected to an endoscope for functionality testing.During the functionality testing, the tubing performed as designed and the tubing did not pop off the air connection.The reported event was unable to be duplicated.The device history record (dhr) for the subject lot was reviewed and no issues were noted; the tubing was manufactured to specification.Steris will continue to monitor for similar events.No additional issues have been reported.

Brand Name
SCOPE BUDDY PLUS TUBING
Common Device Name
SCOPE BUDDY PLUS TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18183915
Report Number1651395-2023-00021
Device Sequence Number12692034
Product Code FEB
UDI-Device Identifier00677964082924
UDI-Public00677964082924
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSB110HU1007
Device Lot Number599521
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown